Tennessee, 2013Flash Flooding and Hail in Tennessee, July 10, 2013
July 10, 2013 · NWS OHX · 29 events in 9 counties and zones
A pair of squall lines moved through mostly eastern Middle Tennessee during the afternoon hours resulting in damaging winds, hail, flash flooding, and damaging lightning.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $120,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A pair of squall lines moved through mostly eastern Middle Tennessee during the afternoon hours resulting in damaging winds, hail, flash flooding, and damaging lightning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 10, 11:09 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 10, 11:09 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1209 PM CDT WED JUL 10 2013
.UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S.
&&
.AVIATION...BNA/CKV/CSV...THINGS ARE QUIET AT THE MOMENT ACROSS
MIDDLE TENNESSEE, BUT THE ATMOSPHERE REMAINS VERY MOIST AND
HIGHLY UNSTABLE, AND STORMS ARE EXPECTED DURING THE AFTERNOON.
HRRR EVEN SUGGESTS POSSIBLE ORGANIZED CONVECTION MOVING FROM WEST
TO EAST AFTER 18Z. ACTIVITY MAY LAST INTO THE EVENING ACROSS THE
CUMBERLAND PLATEAU, WITH FOG POSSIBLE AT CKV AND CSV OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 1119 AM CDT WED JUL 10 2013/
UPDATE...
AIRMASS CONTINUES TO HEAT/DESTABILIZE LATE THIS MORNING...WITH DEWS
HOLDING IN THE LOW/MID 70S. LATEST AVAILABLE MODELS SHOWING INSTABILITY
HIGH END THIS AFTERNOON/EVENING...WITH SHEAR STAYING VERY MINIMAL.
EFFECTIVE BULK SHEAR PROGGED TO STAY BELOW 20KT THROUGH THE LATE
AFTERNOON. MODELS RAMPING UP CONVECTION AFT 17Z...WHICH WOULD BE
EXPECTED GIVEN PARAMETERS. PRECIP WATER HANGING AROUND 2.0 SO DO
EXPECT HEAVY DOWNPOURS...BUT STORMS SHOULD HAVE ENOUGH MOVEMENT TO
LIMIT THREAT OF FLASH FLOODING. LARGE HAIL CHANCE ALSO SEEMINGLY
SLIM WITH WETBULB ZERO/FREEZING LVL ROUGHLY 15KFT+ INTO LATE EVENING.
RAISED POPS SOME NORTH/EAST FOR THE AFTERNOON. MAY MAKE VERY SMALL
TEMP TWEAKS AS WELL. OTHERWISE NO CHANGES.
PREV DISCUSSION... /ISSUED 618 AM CDT WED JUL 10 2013/
UPDATE...FOR AVIATION.
AVIATION...
12Z TAFS...A FEW SHOWERS ARE DEVELOPING OVER THE PLATEAU REGION
THIS MORNING...SO INCLUDING VCSH FOR CSV. OTHERWISE...LOOK FOR
GENERALLY INCREASING COVERAGE OF SHRA/TSRA FROM LATE MORNING
THROUGH THIS EVENING AS A COLD FRONT PUSHES INTO THE WARM...HUMID
AND UNSTABLE AIR OVER MID TN. A FEW STRONG TSRA ARE EXPECTED WITH
HEAVY DOWNPOURS AND LOCALLY GUSTY WINDS. AT LEAST SCT SHRA/TSRA
WILL CONTINUE THROUGH TONIGHT AS THE FRONT MOVES SLOWLY ACROSS THE
AREA.
13
PREV DISCUSSION... /ISSUED 328 AM CDT WED JUL 10 2013/
DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION
COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED.
FORECAST QUANDARIES...STRONG TO SVR TSTM POTENTIAL ALONG WITH
POTENTIAL FOR HEAVY RAINFALL THIS AFTERNOON INTO THU...OVERALL
WX PATTERN LATE WEEK INTO FIRST PART OF NEXT WEEK...TEMPS.
STILL EXPECTING NWLY UPPER LEVEL FLOW PATTERN THAT IS BEING ESTABLISHED
ACROSS THE MID STATE TO SEND SOME UPPER LEVEL DISTURBANCES DROPPING SE
FROM THE MID MS AND OHIO RIVER VALLEYS TODAY. THIS WILL OCCUR AHEAD OF
AN UNUSUAL ACTUAL PROGGED SUMMERTIME COLD FRONTAL PASSAGE...WHICH
SHOULD BE APPROACHING WRN KY BY THE EVENING HRS...THEN CONTINUE MOVING
SEWD AND MOVE INTO NW PORTIONS OF THE MID STATE BY EARLY THU MORNING.
STILL ALSO EXPECT OVERALL INCREASED MOISTURE POOLING AHEAD OF THIS
FRONTAL PASSAGE...WITH MODEL CONSENSUS STILL SHOWING PW'S AROUND TWO
INCHES AS THE AFTERNOON HRS APPROACH AND INTO AT LEAST THE EVENING HRS
TONIGHT...RESULTING IN THE POTENTIAL FOR NUMEROUS SHWRS AND TSTMS W TO
SCT SHWRS/TSTMS E BY THIS AFTERNOON...WITH NUMEROUS SHWRS/TSTMS ALL
LOCATIONS TONIGHT...SUPPORTING THE POTENTIAL OF BRIEF HEAVY RAINFALL.
ALONG WITH THIS...DIURNAL INFLUENCES SHOULD KICK ENOUGH ALSO TO SUPPORT
SOME STRONG TO POSSIBLY EVEN SVR TSTMS ACROSS LOCATIONS GENERALLY
ALONG AND N OF I-40 AND ALONG AND W OF I-65. WILL MENTION THIS POSSIBILITY
ALSO IN THIS MORNING'S HWO ISSUANCE. WITH POTENTIAL FOR MORE SHWRS/TSTMS
NW...WILL UNDERCUT GFS MOS VALUES HERE BY A COUPLE OF DEGREES FOR HIGHS
TODAY...OTHERWISE GO WITH MAINLY LOW 90S ACROSS THE MID STATE...WITH MID
TO UPPER 80S PLATEAU. AS FOR TONIGHT...WITH ADDITIONAL CLOUD COVERAGE AND
EXPECTED RAINFALL...WILL KEEP LOWS MAINLY IN THE LOWER 70S...UPPER 60S TO
AROUND 70 PLATEAU.
THIS COLD FRONT IS STILL EXPECTED TO PUSH S OF THE MID STATE DURING THE
DAY ON THU...AND THUS WILL TAPER POPS OFF TO A SLIGHT CHANCE ACROSS NW
PORTIONS OF THE MID STATE DURING THE MORNING HRS...WITH LIKELY POPS
CONTINUING ACROSS ERN PORTIONS DURING THE MORNING HRS. WILL KEEP THE
MENTION IN THIS MORNING'S HWO FOR LOCALLY HEAVY RAINFALL ACROSS ERN
PORTIONS OF THE MID STATE TOO FOR THU MORNING. EXPECTING DRIER AIR TO
HAVE WORKED ACROSS MOST OF THE MID STATE DURING THE AFTERNOON HRS...WITH
GENERALLY A SLIGHT CHANCE OF SHWRS/TSTMS REMAINING ACROSS THE SRN 3RD OF
THE MID STATE THU AFTERNOON. AFTERNOON HIGH TEMPS WILL BE SLIGHTLY COOLER
THAN THOSE EXPECTED TODAY...WITH HIGHS MAINLY IN THE MID TO UPPER 80S.
OTHER THAN SOME POSSIBLE EVENING ISO SHWRS/TSTMS PLATEAU ON THU NIGHT...THE
MID STATE WILL BE DRY AS DRIER AIR CONTINUES TO WORK ACROSS THE AREA...WITH
LOWS IN THE LOW 60S. FRI IS EXPECTED TO BE QUITE A PLEASANT SUMMER DAY WITH
MOCLR SKIES AND HIGHS IN THE MID 80S...AROUND 80 PLATEAU...WITH DECREASED
HUMIDITY VALUES FROM THOSE THAT WE HAVE BEEN EXPERIENCING FOR THE PAST FEW
DAYS.
AS FOR FRI NIGHT THRU TUE...SOME QUANDARIES STILL ABOUND HERE IN THIS
PART OF THE FORECAST PERIOD...BUT NOT AS MUCH AS AROUND THIS TIME
YESTERDAY. LATEST DGEX SOLUTION STILL THE ODD MODEL OUT WITH CLOSED LOW
NOW PROGGED TO GO ACROSS THE NRN GULF THE FIRST PART OF THE WEEKEND.
LATEST GFS MORE IN LINE WITH IMPACTS OF CURRENT TS CHANTAL ACROSS THE
SE U.S...WITH NO DIRECT IMPACT TO THE MID STATE ANTICIPATED AT THIS
TIME EXPECT FOR POSSIBLY SOME ADDITIONAL MOISTURE BEING ADVECTED
ACROSS OUR AREA. THE LATEST GFS/EURO MORE IN LINE WITH EACH OTHER OVERALL
IN THE SFC AND UPPER LEVEL PATTERN THAN THIS TIME YESTERDAY AT LEAST
THRU THE WEEKEND. THE GFS AND NOW ALSO THE EURO PICKING UP ON THIS
ODD RETROGRESSION OF A MID-ATLANTIC CLOSED LOW BACK INTO GA BY NEXT
TUE IF YOU BELIEVE THE GFS...AND IF YOU LEAN TOWARD THE EURO...ACTUALLY
MOVING ACROSS THE MID STATE DURING THE DAY ON TUE. WHATEVER ACTUAL PATTERN
TAKES PLACE...ESPECIALLY WITH CHANTAL MOVEMENT AND POTENTIAL LONGEVITY...
IT CONTINUES TO LOOK LIKE THERE WILL BE AT LEAST LOW LEVEL MOISTURE
CONTINUANCE ACROSS THE SE U.S. SUN THRU TUE WITH AT LEAST A SLIGHT CHANCE
OF SHWRS/TSTMS DURING AT LEAST THE DAYLIGHT HRS DURING THIS TIME PERIOD...
AS AN INVERTED UPPER LEVEL TROUGHING PATTERN ACROSS THE NRN GULF STRETCHING
NEWD INTO THE MID STATE EVENTUALLY MOVES WWD WITH MORE OF AN UNORGANIZED
UPPER LEVEL PATTERN DEPENDENT ON ACTUAL POSITIONS OF UPPER LEVEL
STRENGTHENING ALONG WITH SFC RIDGING STRENGTHENING INFLUENCES AND POSSIBLE
ABOVE MENTIONED UPPER LEVEL LOW MOVEMENT NEAR OR ACROSS MID STATE...
AND WHAT INFLUENCE THAT WILL HAVE ON THE MID STATE'S WX. WITH QUANDARIES
STILL ABOUNDING HERE...WILL GENERALLY LEAN CLOSE TO CURRENT FORECAST
REASONING WITH TEMPS TRENDING AT OR SLIGHTLY ABOVE SEASONABLE NORMAL VALUES.
31
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
ROSE
Hazardous weather outlook, Jul 10, 4:00 AM CST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT WED JUL 10 2013
TNZ005>011-022>034-056>066-075-077>080-093>095-111000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT WED JUL 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT...ESPECIALLY ACROSS LOCATIONS ALONG AND NORTH
OF INTERSTATE 40 AND ALONG AND WEST OF INTERSTATE 65. SOME OF
THESE THUNDERSTORMS MAY REACH STRONG TO SEVERE THRESHOLDS WITH
MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL...AS A COLD
FRONT APPROACHES AND BEGINS TO MOVE INTO MIDDLE TENNESSEE. SINCE
GROUND CONDITIONS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH AT LEAST THE MORNING HOURS ON THURSDAY ACROSS
EASTERN AND SOUTHERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE
CUMBERLAND PLATEAU REGION. IN THESE LOCATIONS...LOCALLY HEAVY
RAINFALL WILL CONTINUE TO BE POSSIBLE. SINCE GROUND CONDITIONS
ACROSS THESE AREAS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.
.SPOTTER CALL TO ACTION STATEMENT...
EVEN THOUGH ANY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE
BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR
WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING
REPORTING CRITERIA.
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE ALSO.
SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
31
In the hours before
Special weather statement, Jul 10, 8:13 AM CST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
913 AM CDT WED JUL 10 2013
TNZ005-006-101445-
MONTGOMERY-STEWART-
913 AM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...
AT 908 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BIG ROCK...MOVING EAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BIG ROCK...INDIAN MOUND AND
WOODLAWN.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8746 3642 8743 3641 8779 3659 8782
ROSE
Event by event
20 thunderstorm wind, 4 flash flood, 3 lightning, 2 hail. Local standard time, as filed.
Lightning, Wilson
- When
- July 10, 12:54 PM CST
- Where
- Wilson County, 1.09 mi SW of Holloway
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.138, -86.332
Wilson County Emergency Management reported a house struck by lightning on Holloway Road near Lebanon. The lightning strike caused a small fire in the house. No injuries reported.
Thunderstorm Wind, Robertson
- When
- July 10, 2:25 PM CST to 2:35 PM CST
- Where
- Robertson County, 1.32 mi N of Lamont
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 36.649, -86.752
A tree was reported down on State Line Road. The report was received via Facebook from the local fire department.
Thunderstorm Wind, Davidson
- When
- July 10, 5:10 PM CST to 5:17 PM CST
- Where
- Davidson County, 2.21 mi SW of Madison
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.232, -86.803
Trees and limbs were reported down on Ewing Lane.
Thunderstorm Wind, Rutherford
- When
- July 10, 5:20 PM CST to 5:30 PM CST
- Where
- Rutherford County, 1.97 mi SSE of Silver Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 35.972, -86.363
A tree was reported down on Rocky Hill Road by local law enforcement.
Thunderstorm Wind, Rutherford
- When
- July 10, 5:20 PM CST to 5:30 PM CST
- Where
- Rutherford County, 1.24 mi E of Walterhill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 35.950, -86.378
A total of 4 trees were reported down on roadways across the city of Walterhill.
Lightning, Wilson
- When
- July 10, 5:50 PM CST
- Where
- Wilson County, 1.34 mi S of West End Hgts
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.201, -86.321
Lightning struck the College Hills Church of Christ and the Snow White Drive In near Lebanon. Firefighters were battling a fire at the church. No injuries reported.
Flash Flood, Wilson
- When
- July 10, 5:54 PM CST to 9:00 PM CST
- Where
- Wilson County, 1.24 mi WSW of Greenlawn to 3.68 mi WNW of Suggs Creek
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.242, -86.590
The Wilson County Emergency Manager reported several inches to a foot of standing water over Franklin Road near 3781 Franklin Road. A road closure was reported at 10920 Central Pike due to flooding. Road closures were reported at Windy Road, Logue Road, and Tinnel Road due to flooding. Flash Flooding was reported on Callis Road near Highway 109 south of Interstate 40 and RV campers were evacuated from Country Campground located near the intersection of Highway 231S and Maddox-Simpson Parkway due to flooding of Sinking Town Creek.
Flash Flood, Davidson
- When
- July 10, 5:55 PM CST to 7:00 PM CST
- Where
- Davidson County, 1.56 mi N of (Bna)nashville Metro to 1.55 mi E of Nashville Cornelia F
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 36.152, -86.683
The intersection of McGavock Pike and Elm Hill Pike was reported to have 7 to 8 inches of water standing over the roadway. Also, water was flowing over roadways near The Pharmacy in East Nashville located at the intersection of McFerrin Ave and West Eastland Ave.
Thunderstorm Wind, Davidson
- When
- July 10, 5:57 PM CST to 6:07 PM CST
- Where
- Davidson County, 0.8 mi ESE of Belle Meade
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.096, -86.856
The Davidson County Emergency Manager reported 8 to 10 trees down in the Belle Meade area and southern Davidson County.
Lightning, Rutherford
- When
- July 10, 6:00 PM CST
- Where
- Rutherford County, 2.14 mi NE of Barfield
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 35.803, -86.424
Lightning struck a home at 108 Stockton Drive in Murfreesboro.
Thunderstorm Wind, Williamson
- When
- July 10, 6:05 PM CST to 6:15 PM CST
- Where
- Williamson County, 2.58 mi NNE of Forest Home
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Newspaper
- Coordinates
- 36.014, -86.911
Several trees were blown down on Moran Road in Franklin.
Thunderstorm Wind, Williamson
- When
- July 10, 6:15 PM CST to 6:25 PM CST
- Where
- Williamson County, 1.59 mi WSW of Mallorys
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.945, -86.828
Large branches and debris were impeding traffic on Cool Springs Blvd between Interstate 65 and Mack Hatcher Parkway.
Hail, Rutherford
- When
- July 10, 6:16 PM CST to 6:26 PM CST
- Where
- Rutherford County, 2.42 mi N of Fosterville
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 35.685, -86.413
Nickel sized hail was reported near Christiana, south of Murfreesboro.
Thunderstorm Wind, Williamson
- When
- July 10, 6:20 PM CST to 6:30 PM CST
- Where
- Williamson County, 1.13 mi NW of Mudsink
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.931, -86.835
Trees and power lines were reported down in the Eagles Glen Subdivision in Franklin.
Thunderstorm Wind, Williamson
- When
- July 10, 6:20 PM CST to 6:30 PM CST
- Where
- Williamson County, 0.74 mi NNW of Mudsink
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 35.931, -86.823
A roof was blown off a covered baseball dugout at Centennial High School.
Hail, Rutherford
- When
- July 10, 6:20 PM CST to 6:30 PM CST
- Where
- Rutherford County, 0.94 mi NW of Christiana
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.730, -86.412
Quarter sized hail was reported via Twitter at the intersection of Highway 231 and Parsons Road in Christiana.
Thunderstorm Wind, Williamson
- When
- July 10, 6:25 PM CST to 6:35 PM CST
- Where
- Williamson County, 0.47 mi SW of Mudsink
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 35.916, -86.827
The roof of a Quality Inn and Suites was blown off due to wind. The hotel is located at the intersection of Murfreesboro Road and Royal Oaks Blvd. No injuries reported.
Thunderstorm Wind, Williamson
- When
- July 10, 6:25 PM CST to 6:35 PM CST
- Where
- Williamson County, 0.48 mi SW of Mudsink
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.914, -86.825
Power poles were snapped and downed along Murfreesboro Road near Interstate 65. Report received via Twitter.
Thunderstorm Wind, Williamson
- When
- July 10, 6:25 PM CST to 6:35 PM CST
- Where
- Williamson County, 0.59 mi SW of Mudsink
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 35.914, -86.828
A roof was blown off of a shopping center at Royal Oaks Drive and Murfreesboro Road. No injuries reported. Report received via Twitter.
Thunderstorm Wind, Williamson
- When
- July 10, 6:25 PM CST to 6:35 PM CST
- Where
- Williamson County, 1.09 mi NNW of Mudsink
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.935, -86.824
A traffic light was blown down at the intersection of Mallory Lane and McEwen Drive.
Thunderstorm Wind, Williamson
- When
- July 10, 6:25 PM CST to 6:35 PM CST
- Where
- Williamson County, 0.85 mi NNW of Mudsink
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 35.931, -86.827
A tree was blown down on a house on Calgary Court off of Liberty Pike in Franklin. The tree also damaged two cars in driveway. No injuries reported.
Thunderstorm Wind, Coffee
- When
- July 10, 6:29 PM CST to 8:00 PM CST
- Where
- Coffee County, Manchester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 35.480, -86.080
The Coffee County 911 Center reported 18 trees down across Coffee County. Roads blocked by trees included Cascade Hollow Road, Noah Road, Ferry Hill Road, and Woodbury Highway.
Thunderstorm Wind, Williamson
- When
- July 10, 6:30 PM CST to 6:40 PM CST
- Where
- Williamson County, 2.35 mi SE of Berrys Chapel
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.949, -86.847
Trees were reported down on Legends Club Lane. Report received via Twitter.
Thunderstorm Wind, Cannon
- When
- July 10, 6:30 PM CST to 6:40 PM CST
- Where
- Cannon County, 0.63 mi NNE of Bradyville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 35.738, -86.165
A tree was blown down at the intersection of Dickens Hill Road and Highway 64 in Bradyville.
Flash Flood, Cannon
- When
- July 10, 6:30 PM CST to 6:40 PM CST
- Where
- Cannon County, Bradyville to 1.01 mi NE of Bradyville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 35.730, -86.170
Flash flooding resulted in the closing of Highway 64 in Bradyville.
Thunderstorm Wind, Marshall
- When
- July 10, 6:34 PM CST to 8:00 PM CST
- Where
- Marshall County, Lewisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 35.450, -86.800
The Marshall County 911 Center reported 6 trees blown down across the county.
Thunderstorm Wind, Bedford
- When
- July 10, 6:57 PM CST to 7:07 PM CST
- Where
- Bedford County, 0.46 mi N of Fall Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 35.577, -86.549
Power lines were reported down at the intersection of Highway 41A and Hickory Hill Road.
Thunderstorm Wind, Bedford
- When
- July 10, 7:15 PM CST to 7:25 PM CST
- Where
- Bedford County, 1.3 mi WSW of Normandy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 35.441, -86.300
A tree was reported down on Highway 41A at Shipman Creek Road.
Flash Flood, Coffee
- When
- July 10, 7:15 PM CST to 8:30 PM CST
- Where
- Coffee County, 7 mi N of Manchester to 3.61 mi NE of Fredonia
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 35.581, -86.080
The Coffee County 911 Call Center reported flooding on Woodbury Highway.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Ohio, July 10 to 12, 20131 death · $34 million · EF0 · 95 events
- Flash Flooding and Damaging Winds in Ohio, July 10, 20136 injured · $1.8 million · 83 kt wind · 103 events
- Tornado and Flash Flooding in Pennsylvania, July 10, 2013$2.0 million · EF1 · 102 events
- Flood and Damaging Winds in Kentucky, July 10, 20131 death · $79,000 · 65 kt wind · 22 events
- Tornadoes and Flash Flooding in Ohio, July 10, 2013$962,000 · EF1 · 36 events
- Hail and Damaging Winds in Arkansas, July 10 to 11, 2013$684,000 · 1 in hail · 15 events
- Flash Flooding and Hail in Illinois, July 10, 2013$314,000 · 52 kt wind · 13 events
- Flash Flooding and Flood in West Virginia, July 10, 2013$170,000 · 50 kt wind · 11 events
- Tornado and Flash Flood in Connecticut, July 10, 2013$78,000 · EF1 · 3 events
- Hail and Damaging Winds in New York, July 10, 2013$135,000 · 1 in hail · 13 events
- Flash Flooding and Hail in Alabama, July 10 to 11, 2013$137,000 · 52 kt wind · 12 events
- Tornado and Damaging Winds in Indiana, July 10, 20132 injured · EF1 · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467339, 467340, 467341, 467342, 467343, 467344, 467345, 467346, 467347, 467350, 467353, 467356, 467355, 467362, 467363, 467364, 467365, 467366, 467367, 467368, 467369, 467459, 467370, 467371, 467455, 467461, 467458, 467460, 467462.